File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Decomposition methods for time-domain Maxwell's equations

TitleDecomposition methods for time-domain Maxwell's equations
Authors
KeywordsDecomposition
Hamiltonian function
Maxwell's equations
Split operators
Issue Date2008
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2861
Citation
International Journal For Numerical Methods In Fluids, 2008, v. 56 n. 9, p. 1695-1704 How to Cite?
AbstractDecomposition methods based on split operators are proposed for numerical integration of the time-domain Maxwell's equations for the first time. The methods are obtained by splitting the Hamiltonian function of Maxwell's equations into two analytically computable exponential sub-propagators in the time direction based on different order decomposition methods, and then the equations are evaluated in the spatial direction by the staggered fourth-order finite-difference approximations. The stability and numerical dispersion analysis for different order decomposition methods are also presented. The theoretical predictions are confirmed by our numerical results. Copyright © 2007 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/148888
ISSN
2015 Impact Factor: 1.447
2015 SCImago Journal Rankings: 1.146
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHuang, ZXen_HK
dc.contributor.authorSha, Wen_HK
dc.contributor.authorWu, XLen_HK
dc.contributor.authorChen, MSen_HK
dc.date.accessioned2012-06-20T06:16:07Z-
dc.date.available2012-06-20T06:16:07Z-
dc.date.issued2008en_HK
dc.identifier.citationInternational Journal For Numerical Methods In Fluids, 2008, v. 56 n. 9, p. 1695-1704en_HK
dc.identifier.issn0271-2091en_HK
dc.identifier.urihttp://hdl.handle.net/10722/148888-
dc.description.abstractDecomposition methods based on split operators are proposed for numerical integration of the time-domain Maxwell's equations for the first time. The methods are obtained by splitting the Hamiltonian function of Maxwell's equations into two analytically computable exponential sub-propagators in the time direction based on different order decomposition methods, and then the equations are evaluated in the spatial direction by the staggered fourth-order finite-difference approximations. The stability and numerical dispersion analysis for different order decomposition methods are also presented. The theoretical predictions are confirmed by our numerical results. Copyright © 2007 John Wiley & Sons, Ltd.en_HK
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2861en_HK
dc.relation.ispartofInternational Journal for Numerical Methods in Fluidsen_HK
dc.subjectDecompositionen_HK
dc.subjectHamiltonian functionen_HK
dc.subjectMaxwell's equationsen_HK
dc.subjectSplit operatorsen_HK
dc.titleDecomposition methods for time-domain Maxwell's equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailSha, W:shawei@hku.hken_HK
dc.identifier.authoritySha, W=rp01605en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/fld.1569en_HK
dc.identifier.scopuseid_2-s2.0-41049093088en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-41049093088&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume56en_HK
dc.identifier.issue9en_HK
dc.identifier.spage1695en_HK
dc.identifier.epage1704en_HK
dc.identifier.isiWOS:000254811700005-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridHuang, ZX=12243904200en_HK
dc.identifier.scopusauthoridSha, W=34267903200en_HK
dc.identifier.scopusauthoridWu, XL=7407066038en_HK
dc.identifier.scopusauthoridChen, MS=24560485600en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats